Stochastic homogenization of nonconvex Hamilton-Jacobi equations in one space dimension

Scott N. Armstrong, Hung V. Tran, Yifeng Yu

Research output: Contribution to journalArticle

Abstract

We prove stochastic homogenization for a general class of coercive, nonconvex Hamilton-Jacobi equations in one space dimension. Some properties of the effective Hamiltonian arising in the nonconvex case are also discussed.

Original languageEnglish (US)
Pages (from-to)2702-2737
Number of pages36
JournalJournal of Differential Equations
Volume261
Issue number5
DOIs
StatePublished - Sep 5 2016

Keywords

  • Dynamical properties of effective Hamiltonians
  • Metric problem
  • Nonconvex Hamilton-Jacobi equation
  • Stochastic homogenization

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Stochastic homogenization of nonconvex Hamilton-Jacobi equations in one space dimension'. Together they form a unique fingerprint.

Cite this